Accessibility navigation


Asymmetry in REIT returns

Hutson, E. and Stevenson, S. (2008) Asymmetry in REIT returns. Journal of Real Estate Portfolio Management, 14 (2). pp. 105-124. ISSN 1083-5547

Full text not archived in this repository.

Official URL: http://ares.metapress.com/content/b13423w3652v8501...


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > Real Estate and Planning
ID Code:25702
Publisher:American Real Estate Society

Centaur Editors: Update this record

Page navigation